# SDR 95ZZZX520

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: QT Aerospace, LLC, repair station ST1R492K
- Make and model: Amd FALCON20C5
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 5000208
- Condition: Failed
- Location: Brake
- Component: 9550504
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF FOUR BRAKE ASSEMBLIES, THREE EACH STATIONARY DISKS WERE CRACKED.  ONE EACH HAD BROKEN IN TWO AND HAD FALLEN OUT OF BRAKE ASSEMBLY.
